# SDR REXA2017061700740

- Difficulty date: June 17, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Bent
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS BENT AROUND UPPER HANDRAIL.  REPAIRED THE PAX DOOR FWD WEB IAW REO 670-52-11-848,  REV A.
